# SDR SWIA202053305

- Difficulty date: September 4, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS CRACKED AT THE AFT EDGE OF THE HANDLE POCKET.  C-CHECK RO 10/13/2020.  REPLACED CRACKED CARGO DOOR HANDLE HOUSING WITH NEW HOUSING, REF CRJ 200 SRM AND DRAWING.
